# SDR AWXA9500226

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 737275
- Aircraft serial: 20922
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C6 INSPECTION, FOUND LT LAV FWD WALL SUPPORT ANGLE CORRODED BEYOND CLEAN UP LIMITS.  FABRICATED AND INSTALLED NEW SUPPORT ANGLE PER SRM 51-30-2.  (Z)
